# SDR GLBA20100422F

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 29,420 hours, 36,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -  DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND AT FS 456 JUST LT OF STRINGER NR 1 FWD OF THE REINFORCING ANGLE ATTACHED TO THE FUSELAGE SECTION CRACK EXTENDS FROM EDGE OF ANGLE THROUGH FASTENER HOLE APPROX .375". TOTAL LENGTH OF CRACK APPROX 1".  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-017. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
